# SDR 96ZZZX3547

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210C
- Make and model: Trnsqp KR03A
- Aircraft serial: 0315
- System (JASC): 2720 · Rudder Control System
- Part: Stop
- Condition: Broken
- Location: Rudder Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXAMINATION OF THE RUDDER SECTION DISCLOSED THE CASTELLATED NUTS ON THE RUDDER TOP COUNTERWEIGHT WAS STRIKING VERTICAL SKIN ON THE LEFT SIDE OF THE VERTICAL FIN CREATING SMALL PUNCTURE HOLES IN THE SKIN.  THIS WAS CAUSED BY THE PHENOLIC STOPS BEING BROKEN DUE TO NOT USING GUSTLOCKS ON RUDDER DURING WINDY CONDITIONS.  THIS ALLOWED THE RUDDER TO TRAVEL AN ADDITIONAL .25 INCH CAUSING THE DAMAGE.  SUBMITTER RECOMMENDATION:  USE STRONGER TYPE MATERIAL FOR RUDDER STOP.
